# SDR SWAA2025111333568

- Difficulty date: November 10, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N8798Q
- Make and model: Boeing 737-8
- Aircraft serial: 67786
- Aircraft time: 8,858 hours, 4,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SIDE AFT EMERGENCY EXIT SIDEWALL LIGHT, FLICKERING.  REMOVED AND REPLACED RH AFT OVERWING EMERGENCY EXIT LIGHT WINDOW LIGHT IAW AMM 33-21-00.
